# SDR CALA2021081101322

- Difficulty date: August 11, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 86,723 hours, 33,045 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT DOORS, LH FWD DOOR HATCH, CRACKS IN AFT CHANNELS INNER STRUCTURE. (A3NB-52-4-6031). REF BY PEMCO NR.11085.0287. REMOVED AND REPLACED AFT SEGMENT L/H FWD EMERGENCY EXIT DOOR IAW A320 SRM 51-42-11 PARA 2E.COMPPLETED BY V063294, INSP BY Q957 ENTERED BY V928371. JOB HAS BEEN ACCOMPLISHED. COMPLETED BY Q957, ENTERED BY V928371 . INSP BY Q957. RE-INSP BY Q966.
